# SDR SWAA2023071757439

- Difficulty date: June 9, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER END AT AREA AFT OF FWD CARGO BAY BS535 S-23R WL164. MARKED<[01] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 REPAIR 1 - REPAIR FOR A TYPE I; TYPE II; OR TYPE IV FUSELAGE STRINGER;[02] ACCOMPLISHED CUT-OUT AND REMOVAL OF DAMAGE IAW SRM 53-00-03-2R-1 REPAIR 1 PART 4.A-B;[03] REQUEST FOR NDI HFEC INSPECTION ON REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1 PART 4.C;[04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL ATS1465 DUE 09/2023.;[05] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[06] UPDATED PARTIAL STEPS 1 AND 2;[07] FABRICATED AND DRILLED NEW STRINGER SECTION HFAB53-STR-011 CUSTOMER RO 924301-SWA-3 AND HAT SECTION HFAB53-HC-011 CUSTOMER RO NO 924301-SWA-1; APPLIED CHEMICAL CONVERSION COATING LAYER IN THE REPAIR PARTS I.A.W SRM 53-00-03-2R-1 AND SRM 51-20-01. OK TO PRIME REPAIR PARTS;
